# SDR CA150925006

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 15,167 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128809
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT WAS STARTED FOR A COMPANY FLIGHT. DURING RUN UP CHECKS, THE EOS, ELECTRONIC OVERSPEED SENSOR, CHECK WAS COMPLETED SATISFACTORILY. HOWEVER, UPON RETURNING THE EOS SWITCH TO THE OFF, NORMAL, POSITION, THE ENGINE AND NR SPEEDS RAPIDLY SURGED TO APPROXIMATELY 430 RPM WITH NO RESPONSE FROM THROTTLE LEVER CHANGES. ENGINE WAS SHUTDOWN. TROUBLESHOOTING REVEALED A FAULTY FCU.
